# SDR IPXA2018100534697

- Difficulty date: September 16, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 72,208 hours, 15,125 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fastener
- Part number: AJC75591
- Part serial: UP59475
- Condition: Loose
- Location: Inlet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INLET NOSE SKIN HAD LOOSE BLIND FASTENERS.  REPAIRED IAW EA 011-7110-01-A7465, REV IR, AND  EO MD11-7110-58061-B.  MINOR.
